# SDR AALA201706269003

- Difficulty date: May 18, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231721200
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FORWARD CARGO COMPARTMENT FUSELAGE SKIN IN HOLE AT FR 35 AND STRINGER 30L REPAIRED SKIN PANEL PER EA# 270248.
